Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
49 Publications
2024 | Journal Article | LibreCat-ID: 54820
Brennecken, Dominik, and Margit Rösler. “Limits of Bessel Functions for Root Systems as the Rank Tends to Infinity.” Indagationes Mathematicae, Elsevier, 2024, doi:10.1016/j.indag.2024.05.004.
LibreCat
| DOI
2024 | Book Chapter | LibreCat-ID: 56001
Brennecken, Dominik, and Margit Rösler. “The Laplace Transform in Dunkl Theory.” Women in Analysis and PDE, edited by Marianna Chatzakou et al., vol. 5, Birkhäuser Cham, 2024, p. 425.
LibreCat
2024 | Preprint | LibreCat-ID: 56717 |

Langen, Lukas, and Margit Rösler. “Multiresolution Analysis on Spectra of Hermitian Matrices.” ArXiv:2410.10364, 2024.
LibreCat
| Files available
| Download (ext.)
| arXiv
2023 | Journal Article | LibreCat-ID: 36294
Brennecken, Dominik, and Margit Rösler. “The Dunkl-Laplace Transform and Macdonald’s Hypergeometric Series.” Transactions of the American Mathematical Society, vol. 376, no. 4, American Mathematical Society, 2023, pp. 2419–47, doi:10.1090/tran/8860.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 38039
Rösler, Margit, and Michael Voit. “Elementary Symmetric Polynomials and Martingales for Heckman-Opdam Processes.” Contemporary Mathematics, no. 780, 2022, pp. 243–62, doi:10.48550/ARXIV.2108.03228.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 37649
Rösler, Margit, and Michael Voit. “Sonine Formulas and Intertwining Operators in Dunkl Theory.” International Mathematics Research Notices, vol. 2021, no. 17, Oxford University Press (OUP), 2021, pp. 13202–30, doi:10.1093/imrn/rnz313.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 37659
Rösler, Margit, and Michael Voit. “Positive Intertwiners for Bessel Functions of Type B.” Proceedings of the American Mathematical Society, vol. 149, no. 3, American Mathematical Society (AMS), 2021, pp. 1151–63, doi:10.1090/proc/15312.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 37660
Rösler, Margit. “Riesz Distributions and Laplace Transform in the Dunkl Setting of Type A.” Journal of Functional Analysis, vol. 278, no. 12, 108506, Elsevier BV, 2020, doi:10.1016/j.jfa.2020.108506.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 37661
Rösler, Margit, and Michael Voit. “Beta Distributions and Sonine Integrals for Bessel Functions on Symmetric Cones.” Studies in Applied Mathematics, vol. 141, no. 4, Wiley, 2018, pp. 474–500, doi:10.1111/sapm.12217.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 37662
Rösler, Margit, et al. “On the Green Function and Poisson Integrals of the Dunkl Laplacian.” Potential Analysis, vol. 48, no. 3, Springer Science and Business Media LLC, 2018, pp. 337–60, doi:10.1007/s11118-017-9638-6.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 38032
Rösler, Margit, and Michael Voit. “Integral Representation and Sharp Asymptotic Results for Some Heckman-Opdam Hypergeometric Functions of Type BC.” Transactions of the American Mathematical Society, vol. 368, no. 8, American Mathematical Society, 2016, pp. 6005–32, doi:10.48550/ARXIV.1402.5793.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 37663
Rösler, Margit, and Michael Voit. “A Multivariate Version of the Disk Convolution.” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, Elsevier BV, 2016, pp. 701–17, doi:10.1016/j.jmaa.2015.10.062.
LibreCat
| DOI
2015 | Journal Article | LibreCat-ID: 38037
Rösler, Margit, and Michael Voit. “A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian.” Symmetry, Integrability and Geometry: Methods and Applications, vol. 11, no. 013, SIGMA (Symmetry, Integrability and Geometry: Methods and Application), 2015, p. 18pp, doi:10.3842/sigma.2015.013.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 37667
Rösler, Margit, and Heiko Remling. “Convolution Algebras for Heckman–Opdam Polynomials Derived from Compact Grassmannians.” Journal of Approximation Theory, vol. 197, Elsevier BV, 2014, pp. 30–48, doi:10.1016/j.jat.2014.07.005.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 37672
Rösler, Margit, et al. “Limit Transition between Hypergeometric Functions of Type BC and Type A.” Compositio Mathematica, vol. 149, no. 8, Wiley, 2013, pp. 1381–400, doi:10.1112/s0010437x13007045.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 38038
Rösler, Margit, and Michael Voit. “Olshanski Spherical Functions for Infinite Dimensional Motion Groups of Fixed Rank.” Journal of Lie Theory 23, no. 4, Heldermann , 2013, pp. 899--920, doi:10.48550/ARXIV.1210.1351.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 39911
Rösler, Margit, and H. Remling. “The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform.” International Mathematics Research Notices, no. 18, Oxford University Press (OUP), 2011, pp. 4200–4225, doi:10.1093/imrn/rnq239.
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 39921
Rösler, Margit, and Michael Voit. “Limit Theorems for Radial Random Walks on p × Q-Matrices as p Tends to Infinity.” Mathematische Nachrichten, vol. 284, no. 1, Wiley, 2011, pp. 87–104, doi:10.1002/mana.200710235.
LibreCat
| DOI
2010 | Journal Article | LibreCat-ID: 39924
Rösler, Margit. “Positive Convolution Structure for a Class of Heckman–Opdam Hypergeometric Functions of Type BC.” Journal of Functional Analysis, vol. 258, no. 8, Elsevier BV, 2010, pp. 2779–800, doi:10.1016/j.jfa.2009.12.007.
LibreCat
| DOI
2009 | Conference Paper | LibreCat-ID: 39950
Rösler, Margit. “Convolution Algebras for Multivariable Bessel Functions.” Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271, doi:10.1142/9789812832825_0017.
LibreCat
| DOI